# SDR SWAA2025111122789

- Difficulty date: October 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE HORIZONTAL PRESSURE DECK WEB, RBL 40, BS 663. CRACK LENGTH 0.312 INCH APPROX.   REPAIRED THE PRESSURE DECK IAW SRM 53-40-51?2R-2, REPAIR 2.
